# SDR SAJF2016082305038

- Difficulty date: August 11, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N18051
- Make and model: Boeing 777306ER
- Aircraft serial: 41821
- Aircraft time: 9,566 hours, 1,613 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005501
- Part serial: P2385
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

BEFORE PUSH BACK, GROUND MAINTENANCE REPORTED FIRE AND SMOKE & INSTANT FLAME FOR A DURATION OF 1 SECOND TOGETHER WITH SURGE NOISE.  NO FIRE WARNING MESSAGE,  FLIGHT CREW CONFIRM WITH GROUND MAINTENANCE, USED THE APU FIRE EXTINGGUISER BOTTLE.  CHECKED APU COMPARTMENT FOUND OIL LEAK.  PERFORM VISUAL CHECK NO STRUCTURAL DAMAGE AND NO TRACE OF FIRE.
